Pain in the head/neck/back for Nurofen

Tuesday, 10 Mar 2015


The maker of Nurofen faces court action over allegations that it has misled consumers by claiming that its Specific Pain Products were each  formulated to treat a specific kind of pain, despite the fact that the pills are identical.

The ACCC is accusing Reckitt Benckiser of false and misleading labelling of its Nurofen Back Pain, Nurofen Period Pain, and Nurofen Migraine and Tension Headache products.

However the consumer watchdog maintains the caplets in all four Specific Pain products are identical and each contain the same active ingredient: ibuprofen lysine 342mg.

The matter is listed for a case management conference on 31 March 2015 in the Federal Court of Australia in Sydney.

Already a member?

Login to keep reading.

OR
Email me a login link
logo

© 2023 the limbic